# SDR QXEA200700858

- Difficulty date: May 8, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 15,333 hours, 11,292 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - PANEL 584ET CHAFED AT LEADING EDGE.  REPAIRED IAW SRM 53-00-01, 51-12-00, AND 53-00-01.
